MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV CONCERTO NYLON; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number NV-4-10-HELIX
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product analysis as found condition: the axium prime implant coil was returned for analysis within a shipping box, within a sealed plastic biohazard pouch, within an opened concerto outer carton and within a plastic pouch.The pusher and unknown micro catheter used in the event were not returned for analysis.Visual inspection/damage location details: the axium prime implant coil was found damaged (figure c) and broken with the polypropylene filament broken (figure d).The pusher was not returned for analysis.Testing/analysis: the axium prime coil could not be used for resistance testing due to the damaged condition.Conclusion: based on the device analysis and reported information, the customer¿s report of ¿coil resistance/stuck in catheter¿ was confirmed as the damages found is consistent with resistance.Possible causes for coil resistance in catheter are, but not limited to, lack of hydration before procedure, user does not maintain continuous flush, damaged micro catheter, incompatible micro catheter, or tortuous anatomy.The returned axium prime coil was confirmed to have ¿coil kink/damaged¿.In addition, the implant was found broken.The customer did not report finding any damage during preparation per ifu; therefore, it is likely the damages occurred due to advancing against the reported resistance.As the unknown micro catheter used in the event was not returned for analysis, any contribution of the micro catheter towards the resistance could not be determined.Customer reported a new coil device was used to complete the procedure.As the model and lot numbers were not reported, compatibility could not be assessed.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the concerto coil was kinked and got stuck within the microcatheter.A new coil was used to finish the procedure.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.

Brand Name
CONCERTO NYLON
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23663060
Report Number9617601-2025-03061
Device Sequence Number8927319
Product Code KRD
UDI-Device Identifier00847536044920
UDI-Public(01)00847536044920(17)270401(10)228588530
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K090046
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberNV-4-10-HELIX
Device Catalogue NumberNV-4-10-HELIX
Device Lot Number228588530
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown